# SDR QXEA0000115

- Difficulty date: January 5, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5540 · Rudder Structure
- Part: Web
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RUDDER BASE, AFT WEB WAS CRACKED VIEWED INSIDE 57W LEFT HAND SIDE.  REPAIRED IAW FOKKER SRM 51-32-02, PARAGRAPH 1F AND SRM 51-31-01, PARAGRAPH 7.
